# SDR CA100725001

- Difficulty date: June 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: B, A

## Discrepancy

DURING A SPRAYING OPERATION AT 70 FT ABOVE GROUND, ENGINE POWER ROLLED BACK. PILOT MADE A FORCED LANDING IN A RICE FIELD DURING WHICH THE ACFT HIT A DITCH AND FLIPPED OVER.  PILOT WAS ABLE TO ESCAPE FROM THE PARTIALLY WATER SUBMERGED COCKPIT WITH MINOR INJURIES.  ENG MFG HAS OFFERED ASSISTANCE TO THE FAA, NTSB NOT INVOLVED AT THIS TIME. WRECKAGE WILL BE TRANSPORTED TO A LOCAL SALVAGE YARD WHERE A PRELIM ASSESSMENT OF THE ENGINE WILL BE MADE.  UPDATE NR 1: LIMITED TEARDOWN EXAMINATION BY MFG INVESTIGATOR SHOWED INDICATIONS OF ENGINE OPERATING IN SUB-IDLE RANGE OR UNDER POWERED AND SPOOLING DOWN AT IMPACT. HP PUMP, FCU AND PROP GOVERNOR BEING RETURNED TO MFG FOR TESTING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
